Skip to Content

Abdominal Distension - What are some main causes of prolonged, severe stomach bloating ?

Question is Closed
Report Favorite

Answers (2)

1 Dec 2011

abdominal distension can be caused by:

Gas or feces , or fluid accumulation

with bloating it's maybe du to:

1- increased air swallowing
2-increased gas production in the abdomen (by bacteria)

increased air swallowing , du to chewing a gum , eating , smoking ...

increased gas production is du to overgrowth of the bacteria in the abdomen which in turn produce more gas.

obstruction , it's unlikely to have obstruction with out pain and it come with decreased amount of farting and stool excretion.

als it could be fluid accumulation , but it's unlikely if the patient does not has a heard , lung and kidney problems.

don't forget it maybe psychological ,

hope it's helpful !

Votes: +0
Asemlt 1 Dec 2011

heard= heart

5 Jan 2011

Abdominal distension can be due to any of many conditions. If it persists or is recurring then you should definitely see your doctor ... more investigations may need to be done.

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Abdominal bloating and pain after Tramadol?

Hi, I am wondering if anyone else has had my same symptoms of persistent significant abdominal bloating with some mild stomach pain and cramping ...

4 answers 18 Feb 2010

NuvaRing - I took the ring out on August 20th, as scheduled, and haven't put another one in. If I?

... was still on the ring, I would've had my period on or around September 15. I have had very noticable abdominal bloating all week and no ...

2 answers 17 Sep 2010

Does bloating go away?

I have tapered off tramadol (it was rough!) after medium to very minimal use over several years. Now I am having very uncomfortable bloating (little ...

1 answer 16 Feb 2012

I had the severe stomach pain, acid, bloating, burping side effects after taking just 2 lisinopril.?

... I am having the same symptoms again, a month after stopping it. Did anyone else, experience the same thing ?

0 answers 25 Jul 2015

Stomach bloating with lisinopril. Just started 4 days ago, stomach bloating off and on. Does this?

... go away after adjusting to the new medicine?

1 answer 16 days ago